Journal of Applied Mathematics
2001 - 2023
Continuation of Journal of Applied Mathematics. From John Wiley & Sons Bibliographic data for series maintained by Wiley Content Delivery (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2011, issue 1, 2011
- Radiative Mixed Convection over an Isothermal Cone Embedded in a Porous Medium with Variable Permeability

- M. F. El-Amin, N. A. Ebrahiem, Amgad Salama and Shuyu Sun
- Consistent Algorithms Marching Along Characteristics for the Numerical Solution of the Boltzmann Equation

- Nilson C. Roberty and Rogerio C. Nunes
- Common Fixed Point Theorems of the Asymptotic Sequences in Ordered Cone Metric Spaces

- Chi-Ming Chen
- A Stabilized Mixed Finite Element Method for Single‐Phase Compressible Flow

- Liyun Zhang and Zhangxin Chen
- Robust Stability Criteria for Uncertain Neutral Systems with Interval Nondifferentiable Time‐Varying Delay and Nonlinear Perturbations

- W. Weera and P. Niamsup
- Visualizing High‐Order Symmetric Tensor Field Structure with Differential Operators

- Tim McGraw, Takamitsu Kawai, Inas Yassine and Lierong Zhu
- A Treatment of the Absorption Spectrum for a Multiphoton V‐Type Three‐Level Atom Interacting with a Squeezed Coherent Field in the Presence of Nonlinearities

- F. K. Faramawy
- On the Fuzzy Convergence

- Abdul Hameed Q. A. Al-Tai
- Effects of Magnetic Field and an Endoscope on Peristaltic Motion

- V. P. Rathod and S. K. Asha
- Credit Risky Securities Valuation under a Contagion Model with Interacting Intensities

- Anjiao Wang and Zhongxing Ye
- Oscillation and Asymptotic Behaviour of a Higher‐Order Nonlinear Neutral‐Type Functional Differential Equation with Oscillating Coefficients

- Mustafa Kemal Yildiz, Emrah Karaman and Hülya Durur
- The Levenberg‐Marquardt‐Type Methods for a Kind of Vertical Complementarity Problem

- Shou-qiang Du and Yan Gao
- On Generalized Transitive Matrices

- Jing Jiang, Lan Shu and Xinan Tian
- Strong Convergence Algorithms for Hierarchical Fixed Points Problems and Variational Inequalities

- Gendai Gu, Shenghua Wang and Yeol Je Cho
- Symplectic Analytical Solutions for the Magnetoelectroelastic Solids Plane Problem in Rectangular Domain

- Xiao-Chuan Li and Wei-An Yao
- A New General Iterative Method for Solution of a New General System of Variational Inclusions for Nonexpansive Semigroups in Banach Spaces

- Pongsakorn Sunthrayuth and Poom Kumam
- Numerical Simulation of Solid Tumor Blood Perfusion and Drug Delivery during the “Vascular Normalization Window” with Antiangiogenic Therapy

- Jie Lv, Jin-feng Cao, Yan Cai, Yu Zhou, Quan Long, Wei Yao and Shi-xiong Xu
- Computing Exponential for Iterative Splitting Methods: Algorithms and Applications

- Jürgen Geiser
- Valuing Options in Heston′s Stochastic Volatility Model: Another Analytical Approach

- Robert Frontczak
- Weak Subdifferential in Nonsmooth Analysis and Optimization

- Şahlar F. Meherrem and Refet Polat
- Qualitative Analysis of Dynamic Activity Patterns in Neural Networks

- Ivanka Stamova, Haydar Akca and Gani Stamov
- A Heuristic Algorithm for Resource Allocation/Reallocation Problem

- S. Raja Balachandar and K. Kannan
- Rayleigh Mixture Distribution

- Rezaul Karim, Pear Hossain, Sultana Begum and Forhad Hossain
- A Class of Fourth‐Order Telegraph‐Diffusion Equations for Image Restoration

- Weili Zeng, Xiaobo Lu and Xianghua Tan
- Downscaling Global Weather Forecast Outputs Using ANN for Flood Prediction

- Nam Do Hoai, Keiko Udo and Akira Mano
- An Optimal Double Inequality between Seiffert and Geometric Means

- Yu-Ming Chu, Miao-Kun Wang and Zi-Kui Wang
- Convergence and Divergence of the Solutions of a Neutral Difference Equation

- G. E. Chatzarakis and G. N. Miliaras
- Some Common Fixed Point Theorems in Partial Metric Spaces

- Erdal Karapınar and Uğur Yüksel
- Global Existence of Cylinder Symmetric Solutions for the Nonlinear Compressible Navier‐Stokes Equations

- Lan Huang, Fengxiao Zhai and Beibei Zhang
- Shift Unitary Transform for Constructing Two‐Dimensional Wavelet Filters

- Fei Li and Jianwei Yang
- Mittag‐Leffler Functions and Their Applications

- H. J. Haubold, A. M. Mathai and R. K. Saxena
- Encoding Static and Temporal Patterns with a Bidirectional Heteroassociative Memory

- Sylvain Chartier and Mounir Boukadoum
- Resistance Functions for Two Spheres in Axisymmetric Flow—Part I: Stream Function Theory

- Thanaa El Naqeeb and Rudi Schmitz
- Numerical Analysis of Water Forced Convection in Channels with Differently Shaped Transverse Ribs

- Oronzio Manca, Sergio Nardini and Daniele Ricci
- Modeling and Analysis of Material Flows in Re‐Entrant Supply Chain Networks Using Modified Partial Differential Equations

- Fenglan He, Ming Dong and Xiaofeng Shao
- Some New Fixed‐Point Theorems for a (ψ, ϕ)‐Pair Meir‐Keeler‐Type Set‐Valued Contraction Map in Complete Metric Spaces

- Chi-Ming Chen
- An Improved Predictor‐Corrector Interior‐Point Algorithm for Linear Complementarity Problems with O(nL)‐Iteration Complexity

- Debin Fang and Qian Yu
- Geometric Information and Rational Parametrization of Nonsingular Cubic Blending Surfaces

- Minghao Guo, Tieru Wu and Shugong Zhang
- Positive Solution of Singular Fractional Differential Equation in Banach Space

- Jianxin Cao and Haibo Chen
- Sample‐Path Large Deviations in Credit Risk

- V. J. G. Leijdekker, M. R. H. Mandjes and P. J. C. Spreij
- Canonical Quantization of Higher‐Order Lagrangians

- Khaled I. Nawafleh
- Periodic Solutions for Autonomous (q, p)‐Laplacian System with Impulsive Effects

- Xiaoxia Yang and Haibo Chen
- Adaptive Optimal m‐Stage Runge‐Kutta Methods for Solving Reaction‐Diffusion‐Chemotaxis Systems

- Jui-Ling Yu
- A Statistical Approach to the Forward Kinematics Nonlinearity Analysis of Gough‐Stewart Mechanism

- Davoud Karimi and Mohammad Javad Nategh
- P‐Stable Higher Derivative Methods with Minimal Phase‐Lag for Solving Second Order Differential Equations

- Fatheah A. Hendi
- Global Well‐Posedness for a Family of MHD‐Alpha‐Like Models

- Xiaowei He
- Reduction of Neighborhood‐Based Generalized Rough Sets

- Zhaohao Wang, Lan Shu and Xiuyong Ding
- Semicompatibility and Fixed Point Theorems for Reciprocally Continuous Maps in a Fuzzy Metric Space

- V. H. Badshah and Varsha Joshi
- An ANFIS Approach for Real Power Transfer Allocation

- Hussain Shareef, Saifulnizam Abd Khalid, Mohd Wazir Mustafa and Azhar Khairuddin
- Lyapunov‐Type Inequalities for Some Quasilinear Dynamic System Involving the (p1, p2, …, pm)‐Laplacian on Time Scales

- Xiaofei He and Qi-Ming Zhang
- Further Results on the Dilogarithm Integral

- Biljana Jolevska-Tuneska and Brian Fisher
- Random Attractors for the Stochastic Discrete Long Wave‐Short Wave Resonance Equations

- Jie Xin and Hong Lu
- Regularity Criterion for Weak Solution to the 3D Micropolar Fluid Equations

- Yu-Zhu Wang and Zigao Chen
- Hysteresis Nonlinearity Identification Using New Preisach Model‐Based Artificial Neural Network Approach

- Mohammad Reza Zakerzadeh, Mohsen Firouzi, Hassan Sayyaadi and Saeed Bagheri Shouraki
- Generating Efficient Outcome Points for Convex Multiobjective Programming Problems and Its Application to Convex Multiplicative Programming

- Le Quang Thuy, Nguyen Thi Bach Kim and Nguyen Tuan Thien
- Sharp Estimates of m‐Linear p‐Adic Hardy and Hardy‐Littlewood‐Pólya Operators

- Qingyan Wu and Zunwei Fu
- Complete Solutions to General Box‐Constrained Global Optimization Problems

- Dan Wu and Youlin Shang
- On Properties of the Choquet Integral of Interval‐Valued Functions

- Lee-Chae Jang
- An Analytical Solution of the Advection Dispersion Equation in a Bounded Domain and Its Application to Laboratory Experiments

- M. Massabó, R. Cianci and O. Paladino
- Existence and Uniqueness of Limit Cycles in a Class of Planar Differential Systems

- Khalil I. T. Al-Dosary
- A Note on the q‐Euler Numbers and Polynomials with Weak Weight α

- H. Y. Lee, N. S. Jung and C. S. Ryoo
- Numerical Simulation of Pollutant Transport in Fractured Vuggy Porous Karstic Aquifers

- Xiaolin Fan, Shuyu Sun, Wei Wei and Jisheng Kou
- Pseudo Almost‐Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Delay

- Haihui Wu
- On the Cauchy Problem for the b‐Family Equations with a Strong Dispersive Term

- Xuefei Liu, Mingxuan Zhu and Zaihong Jiang
- Robust Stability Analysis for Uncertain Switched Discrete‐Time Systems

- Yali Dong
- A Parallel Stochastic Framework for Reservoir Characterization and History Matching

- Sunil G. Thomas, Hector M. Klie, Adolfo A. Rodriguez and Mary F. Wheeler
- Simulation of Thermomagnetic Convection in a Cavity Using the Lattice Boltzmann Model

- Mahshid Hadavand and Antonio C. M. Sousa
- Stability of the Pexiderized Lobacevski Equation

- Gwang Hui Kim
- On a General Contractive Condition for Cyclic Self‐Mappings

- M. De la Sen
- An Approach to Robust Control of the Hopf Bifurcation

- Giacomo Innocenti, Roberto Genesio and Alberto Tesi
- Analysis of the Fault Attack ECDLP over Prime Field

- Mingqiang Wang and Tao Zhan
- Approximate Boundary Controllability for Semilinear Delay Differential Equations

- Lianwen Wang
- Maximum Norm Analysis of a Nonmatching Grids Method for Nonlinear Elliptic PDES

- A. Harbi and M. Boulbrachene
- A Note on Some Properties of the Weighted q‐Genocchi Numbers and Polynomials

- L. C. Jang
- On the Neutrix Composition of the Delta and Inverse Hyperbolic Sine Functions

- Brian Fisher and Adem Kılıçman
- Optimal Inequalities between Harmonic, Geometric, Logarithmic, and Arithmetic‐Geometric Means

- Yu-Ming Chu and Miao-Kun Wang
- Optimal Control for Multistage Nonlinear Dynamic System of Microbial Bioconversion in Batch Culture

- Lei Wang, Zhilong Xiu, Yuduo Zhang and Enmin Feng
- Common Fixed Point Theorems for a Pair of Weakly Compatible Mappings in Fuzzy Metric Spaces

- Wutiphol Sintunavarat and Poom Kumam
- Modeling and Simulation of a Chemical Vapor Deposition

- J. Geiser and M. Arab
- On Penalty and Gap Function Methods for Bilevel Equilibrium Problems

- Bui Van Dinh and Le Dung Muu
- Nonemptiness and Compactness of Solutions Set for Nondifferentiable Multiobjective Optimization Problems

- Xin-kun Wu, Jia-wei Chen and Yun-zhi Zou
- An Algorithm for Isolating the Real Solutions of Piecewise Algebraic Curves

- Jinming Wu and Xiaolei Zhang
- Some New Delay Integral Inequalities in Two Independent Variables on Time Scales

- Bin Zheng, Yaoming Zhang and Qinghua Feng
- Effects of Gravity and Inlet/Outlet Location on a Two‐Phase Cocurrent Imbibition in Porous Media

- M. F. El-Amin and Shuyu Sun
- Some New Constructions of Authentication Codes with Arbitration and Multi‐Receiver from Singular Symplectic Geometry

- You Gao and Huafeng Yu
- The DEA and Intuitionistic Fuzzy TOPSIS Approach to Departments′ Performances: A Pilot Study

- Babak Daneshvar Rouyendegh
- Vortex Streets on a Sphere

- Ghada Alobaidi and Roland Mallier
- Convergence of GAOR Iterative Method with Strictly α Diagonally Dominant Matrices

- Guangbin Wang, Hao Wen and Ting Wang
- Asymptotic Analysis of Transverse Magnetic Multiple Scattering by the Diffraction Grating of Penetrable Cylinders at Oblique Incidence

- Ömer Kavaklıoğlu and Roger Henry Lang
- Dispersion of Love Waves in a Composite Layer Resting on Monoclinic Half‐Space

- Sukumar Saha
- Stability and Superstability of Generalized (θ, ϕ)‐Derivations in Non‐Archimedean Algebras: Fixed Point Theorem via the Additive Cauchy Functional Equation

- M. Eshaghi Gordji, M. B. Ghaemi, G. H. Kim and Badrkhan Alizadeh
- Periodicity in a Class of Systems of Delay Difference Equations

- Zhijian Wei
- On Existence and Uniqueness of Solutions of a Nonlinear Integral Equation

- M. Eshaghi Gordji, H. Baghani and O. Baghani
- Explicit Bounds to Some New Gronwall‐Bellman‐Type Delay Integral Inequalities in Two Independent Variables on Time Scales

- Fanwei Meng, Qinghua Feng and Bin Zheng
- Sufficient and Necessary Center Conditions for the Poincaré Systems P(2, 2n)(n ≤ 5)

- Jinya Xu and Zhengyi Lu
- Monotone Iterative Technique for Fractional Evolution Equations in Banach Spaces

- Jia Mu
- Semilocal Convergence for a Fifth‐Order Newton′s Method Using Recurrence Relations in Banach Spaces

- Liang Chen, Chuanqing Gu and Yanfang Ma
- Computing the Performance Measures in Queueing Models via the Method of Order Statistics

- Yousry H. Abdelkader and Maram Al-Wohaibi
- Normal Criteria of Function Families Concerning Shared Values

- Wenjun Yuan, Bing Zhu and Jianming Lin
- Development of a Particle Interaction Kernel Function in MPS Method for Simulating Incompressible Free Surface Flow

- Tony W. H. Sheu, Chenpeng Chiao and Chinlong Huang
- Starlikeness Properties of a New Integral Operator for Meromorphic Functions

- Aabed Mohammed and Maslina Darus
- Necessary and Sufficient Condition for Stability of Generalized Expectation Value

- Aziz El Kaabouchi and Sumiyoshi Abe
- Generalized Hyers‐Ulam Stability of the Second‐Order Linear Differential Equations

- A. Javadian, E. Sorouri, G. H. Kim and M. Eshaghi Gordji
- Existence of Solutions for a Class of Variable Exponent Integrodifferential System Boundary Value Problems

- Guizhen Zhi, Yunrui Guo, Yan Wang and Qihu Zhang
- A Fixed Point Approach to the Stability of the Cauchy Additive and Quadratic Type Functional Equation

- Sun Sook Jin and Yang-Hi Lee
- New Exact Solutions for MHD Transient Rotating Flow of a Second‐Grade Fluid in a Porous Medium

- Faisal Salah, Zainal Abdul Aziz and Dennis Ling Chuan Ching
- The Existence of Multiple Periodic Solutions of Nonautonomous Delay Differential Equations

- Huafeng Xiao and Bo Zheng
- On the Drazin Inverse of the Sum of Two Matrices

- Xiaoji Liu, Shuxia Wu and Yaoming Yu
- (2n − 1)‐Point Ternary Approximating and Interpolating Subdivision Schemes

- Muhammad Aslam, Ghulam Mustafa and Abdul Ghaffar
- 3‐Adic System and Chaos

- Lidong Wang, Yingnan Li and Li Liao
- An Investigation on the Nonlinear Free Vibration Analysis of Beams with Simply Supported Boundary Conditions Using Four Engineering Theories

- R. A. Jafari-Talookolaei, M. H. Kargarnovin, M. T. Ahmadian and M. Abedi
- On the Composition and Neutrix Composition of the Delta Function with the Hyperbolic Tangent and Its Inverse Functions

- Brian Fisher and Adem Kılıçman
- A Comparison of One‐Way and Two‐Way Coupling Methods for Numerical Analysis of Fluid‐Structure Interactions

- Friedrich-Karl Benra, Hans Josef Dohmen, Ji Pei, Sebastian Schuster and Bo Wan
- Multiscale Time‐Splitting Strategy for Multiscale Multiphysics Processes of Two‐Phase Flow in Fractured Media

- Jisheng Kou, Shuyu Sun and Bo Yu
- Stability of the NLS Equation with Viscosity Effect

- N. Karjanto and K. M. Tiong
- Some Refinements of Inequalities for Circular Functions

- Zhengjie Sun and Ling Zhu
- Air Drag Effects on the Missile Trajectories

- F. A. Abd El-Salam
- The HPM Applied to MHD Nanofluid Flow over a Horizontal Stretching Plate

- S. S. Nourazar, M. Habibi Matin and M. Simiari
- Valuation of Inflation‐Linked Annuities in a Lévy Market

- Sure Mataramvura
- Mathematical and Numerical Modeling of Flow and Transport

- Shuyu Sun, Eleanor W. Jenkins, Zhangxing (John) Chen and Juergen Geiser
- Stability of Membrane Elastodynamics with Applications to Cylindrical Aneurysms

- A. Samuelson and P. Seshaiyer
- Sensitivity Analysis for a System of Generalized Nonlinear Mixed Quasi Variational Inclusions with H‐Monotone Operators

- Han-Wen Cao
- An Iteration Method Generating Analytical Solutions for Blasius Problem

- Beong In Yun
- Extinction and Positivity of the Solutions for a p‐Laplacian Equation with Absorption on Graphs

- Qiao Xin, Chunlai Mu and Dengming Liu
- Efficient Boundary Extraction from Orthogonal Pseudo‐Polytopes: An Approach Based on the nD‐EVM

- Ricardo Pérez-Aguila
- Implementing Estimation of Capacity for Freeway Sections

- Chang-qiao Shao
- Convergence of a Singular Euler‐Maxwell Approximation of the Incompressible Euler Equations

- Jianwei Yang and Hongli Wang
- On the Diamond Bessel Heat Kernel

- Wanchak Satsanit
- Common Solutions of Generalized Mixed Equilibrium Problems, Variational Inclusions, and Common Fixed Points for Nonexpansive Semigroups and Strictly Pseudocontractive Mappings

- Poom Kumam, Usa Hamphries and Phayap Katchang
- A New System of Generalized Mixed Quasivariational Inclusions with Relaxed Cocoercive Operators and Applications

- Zhongping Wan, Jia-Wei Chen, Hai Sun and Liuyang Yuan
- Axial‐Symmetry Numerical Approaches for Noise Predicting and Attenuating of Rifle Shooting with Suppressors

- Shi-Wei Lo, Chang-Hsien Tai and Jyh-Tong Teng
- Numerical Study of the Effect of a Power Plant Cooling Water Discharge in the Montevideo Bay

- Mónica Fossati, Pablo Santoro, Santiago Urrestarazu and Ismael Piedra-Cueva
- The Existence of Cone Critical Point and Common Fixed Point with Applications

- Wei-Shih Du
| |